MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KL
Medical Device Problem Codes Battery Problem (2885); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information received by medtronic indicated that insulin pump had replace battery alert.Customer was changing batteries and alarm occurred.There was second occurrence of replace battery now alarm or off no power alarm prior low battery alert.The battery cap was not loosed or damaged.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Retainer ring = black the crest downloads were successful.Pump received with constant critical pump error (open book) and unsuccessful to download to thus.Unable to perform the functional test, including the self test, sleep current measurement, active current measurement, rewind test, prime/seating test, basic occlusion test, occlusion test, force sensor test and displacement test due to constant critical pump error (open book).Pump was cut/open to perform visual inspection and found moisture damage at the pcb1 and pcb2.Also moisture damage at the force sensor.Pump error 35 alarm found in the pump history due to force sensor moisture damage.On (b)(6) 2021 23:54:49.000 alarmalertnotification faultnumber = broken force sensor error (35).On (b)(6) 2021 00:04:00.000 alarmalertnotification faultnumber = broken force sensor error (35).Formatted history file lists data from (b)(6) 2021 to (b)(6) "202." there are no date listed on (b)(6) 2019.Unable to verify unexpected battery power loss anomaly or low battery alarm due to no date available on (b)(6) 2019.The long trace, pump history and sensor history was uploaded properly.However, the detail trace history unable to uploaded due to constant vibration and black display screen due moisture damage at the electronic assembly.Attempted to re - download 2nd time on thus by switching board.Original pcb2 and test pcb1.Try to download and unsuccessful to download to thus due moisture damage.Pump received with cracked select button keypad overlay.Test reservoir/pcap lock properly inside the reservoir tube.(b)(4).

Brand Name
670G INSULIN PUMP MMT-1780KL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
tricha miles
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635140379
MDR Report Key12710430
Report Number2032227-2021-211435
Device Sequence Number14692053
Product Code OZP
UDI-Device Identifier00763000283513
UDI-Public(01)00763000283513(17)221107
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/07/2022
Device Model NumberMMT-1780KL
Device Catalogue NumberMMT-1780KL
Device Lot NumberHG3X2JW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date10/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient Weight180